# SDR USAAF00030

- Difficulty date: April 19, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N890US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11365
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6040681
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FOUND FIRST CLASS FLOOR AND NR 1 CEILING AISLE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERY AND POWER SUPPLY.  CHECKS GOOD.  (M)
